# SDR HALA2022051100177

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 36,153 hours, 5,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 390 3R EXIT DOOR LIGHT COVER REQUIRES RE-ATTACHMENT. CORRECTIVE ACTION: RE ATTACHED LIGHT COVER AS REQUIRED. (4523695)
